← Return to Losing Weight with Neuropathy

Discussion
pfbacon (@pfbacon)

Losing Weight with Neuropathy

Neuropathy | Last Active: Jul 29, 2019 | Replies (9)

Comment receiving replies
@sandytoes14

@pfbacon Hello Peggy, I was reading your post about living with neuropathy. I have been on Gabapentin and had horrible side effects.(It really messed with my coordination) For about nine years, I have been prescribed Lyrica. Under the current dose of 225 mg daily. After the last increase in mg I gained 25 lbs. Thankfully I get relief.
The "thingy" you talk about in your back..is it a pain pump?
Hope you have a lovely day today!

Jump to this post


Replies to "@pfbacon Hello Peggy, I was reading your post about living with neuropathy. I have been on..."

It's a nerve stimulator. It's like a little capsule that gets inserted into my back and it sends electrical impulses, like a tens unit he said. The electrical impulses tell the nerves 'you're all right'. Does that make sense? Peggy